# SDR DALA2025041502937

- Difficulty date: April 11, 2025
- Submitted: April 15, 2025
- Operation: Air carrier
- Aircraft: N3769L
- Make and model: Boeing 737832
- Aircraft serial: 30822
- Aircraft time: 75,559 hours, 28,597 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 6764025) AFT LEFT DOOR EMERGENCY LIGHTS INOP. REMOVED AND REPLACED ASSOCIATED BATTERY PACK IN REF B737 AMM 33-51. OPS TEST GOOD AT THIS TIME.
